# SDR AALA20070163

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO INFLIGHT - GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  ALL THREE GEAR GREEN LIGHTS ON.  SLIGHT BUFFETING NOTED.  EMERGENCY GEAR EXTENSION HANDLE PULLED.  AIRCRAFT LANDED RNO WITH GEAR DOORS OPEN.  FOUND SCRAPING ON DOOR SKID PADS.  REPLACED MAIN LANDING GEAR POSITION TARGET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
